Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 21.

complex dynamics

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

copyright enforcement scheme

Zhou, Xiaoyi, Cao, Chunjie, Ma, Jixin and Wang, Longjuan (2018) Adaptive digital watermarking scheme based on support vector machines and optimized genetic algorithm. Mathematical Problems in Engineering, 2018:2685739. pp. 1-9. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2018/2685739)

departure time

Meng, Meng ORCID: 0000-0001-7240-6454, Shao, Chunfu, Wong, Yiik Diew and Zhang, Jie (2014) A multiclass, multimodal dynamic traffic assignment. Mathematical Problems in Engineering, 2014:812614. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/812614)

dispersion

Ahmad, F., Kiyani, N., Yousaf, F. and Shams, M. (2002) Guided waves in a fluid-loaded transversely isotropic place. Mathematical Problems in Engineering, 8 (2). pp. 151-159. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1080/10241230212909)

dynamic network

Meng, Meng ORCID: 0000-0001-7240-6454, Shao, Chunfu, Wong, Yiik Diew and Zhang, Jie (2014) A multiclass, multimodal dynamic traffic assignment. Mathematical Problems in Engineering, 2014:812614. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/812614)

guided waves

Ahmad, F., Kiyani, N., Yousaf, F. and Shams, M. (2002) Guided waves in a fluid-loaded transversely isotropic place. Mathematical Problems in Engineering, 8 (2). pp. 151-159. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1080/10241230212909)

Holling type II predator-prey model

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

information hiding technology

Zhou, Xiaoyi, Cao, Chunjie, Ma, Jixin and Wang, Longjuan (2018) Adaptive digital watermarking scheme based on support vector machines and optimized genetic algorithm. Mathematical Problems in Engineering, 2018:2685739. pp. 1-9. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2018/2685739)

Multiagent Simulation

Zhuge, Chengxiang, Shao, Chunfu, Gao, Jian, Meng, Meng ORCID: 0000-0001-7240-6454 and Xu, Weiyang (2014) An initial implementation of multiagent simulation of travel behavior for a medium-sized city in China. Mathematical Problems in Engineering, 2014:980623. pp. 1-11. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/980623)

multiclass users

Meng, Meng ORCID: 0000-0001-7240-6454, Shao, Chunfu, Wong, Yiik Diew and Zhang, Jie (2014) A multiclass, multimodal dynamic traffic assignment. Mathematical Problems in Engineering, 2014:812614. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/812614)

Multimodal Network

Meng, M. ORCID: 0000-0001-7240-6454, Shao, C. F., Wong, Y. D. and Zhang, J. (2014) Multimodal network equilibrium with stochastic travel. Mathematical Problems in Engineering, 2014:136872. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/136872)

multimodal traffic assignment

Meng, Meng ORCID: 0000-0001-7240-6454, Shao, Chunfu, Wong, Yiik Diew and Zhang, Jie (2014) A multiclass, multimodal dynamic traffic assignment. Mathematical Problems in Engineering, 2014:812614. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/812614)

natural enemies

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

nonlinear pulse

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

pest-free periodic solution

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

resource limitation

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

stochastic travel time

Meng, M. ORCID: 0000-0001-7240-6454, Shao, C. F., Wong, Y. D. and Zhang, J. (2014) Multimodal network equilibrium with stochastic travel. Mathematical Problems in Engineering, 2014:136872. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/136872)

threshold

Qin, Wenjie, Tang, Sanyi and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2014) The effects of resource limitation on a predator-prey model with control measures as nonlinear pulses. Mathematical Problems in Engineering, 2014:450935. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/450935)

traffic equilibrium

Meng, M. ORCID: 0000-0001-7240-6454, Shao, C. F., Wong, Y. D. and Zhang, J. (2014) Multimodal network equilibrium with stochastic travel. Mathematical Problems in Engineering, 2014:136872. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/136872)

transversely isotropic plate

Ahmad, F., Kiyani, N., Yousaf, F. and Shams, M. (2002) Guided waves in a fluid-loaded transversely isotropic place. Mathematical Problems in Engineering, 8 (2). pp. 151-159. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1080/10241230212909)

Travel Behavior

Zhuge, Chengxiang, Shao, Chunfu, Gao, Jian, Meng, Meng ORCID: 0000-0001-7240-6454 and Xu, Weiyang (2014) An initial implementation of multiagent simulation of travel behavior for a medium-sized city in China. Mathematical Problems in Engineering, 2014:980623. pp. 1-11. ISSN 1024-123X (Print), 1563-5147 (Online) (doi:https://doi.org/10.1155/2014/980623)

This list was generated on Sun Oct 25 05:41:59 2020 UTC.